# SDR UIEA2025041400464

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,737 hours, 16,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND M/D CGO COMPT SUB SEAT TRACK CRACK BETWEEN STA 660 TO STA 720, LBL 75.92, TTL 3 EA.( 1. ACCOMPLISHED W/S NO. 50182 (SRM 53-00-52-2R-13 REV 103). 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
